# SDR AALA20161126005

- Difficulty date: November 14, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 19,554 hours, 7,747 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 947.5 IS CORRODED AT LBL 64. REPAIRED THE FLOORBEAM IAW SRM 53-70-51-2R PROCEDURE 5.
